On homogeneous coverings of Euclidean spaces.
Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 105-109
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2004__11_1_51015,
author = {Kharazishvili, A.},
title = {On homogeneous coverings of {Euclidean} spaces.},
journal = {Georgian mathematical journal},
pages = {105--109},
year = {2004},
volume = {11},
number = {1},
zbl = {1049.52017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51015/}
}
Kharazishvili, A. On homogeneous coverings of Euclidean spaces.. Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 105-109. http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51015/